ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Dymadon for Kids Orange 2 years - 12 years 200mL
  Product ID: 20256

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Dymadon for Kids Orange 2 years - 12 years 200mL

Dymadon for Kids Orange 2 years - 12 years 200mL

Product ID: 20256
$16.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Dymadon
Dymadon

Finding a children's pain relief that children will accept can be difficult and stressful for parents. Dymadon paracetamol for babies and kids comes in great-tasting orange and strawberry flavours, making it easier for kids to take.

• Dymadon starts to provide relief from fever in as little as 15 minutes2
• Proudly made in Australia and loved by Aussie families for over 30 years
• Colour free, sugar free and aspirin free

Dymadon can help provide the relief you are looking for your little ones - including pain and fever associated with teething, headache, earache, immunisation and symptoms of cold and flu.

The Dymadon Range

Dymadon

Dymadon for Babies

Dymadon for Babies provides gentle and effective relief from pain and fever for babies aged 1 month - 2 years. Available in orange or strawberry flavours.

Dymadon

Dymadon for Kids

Dymadon for Kids provides gentle and effective relief for pain and fever for children aged 2-12 years. Available in 200ml packs, in orange or strawberry flavours.

Dymadon

Great tasting flavours

Dymadon comes in great-tasting orange and strawberry flavours, making it easier for kids to take.

How to use the Dymadon dosing syringe

Dymadon
Dymadon
Dymadon
Dymadon

FEVER

Dymadon can start to reduce fever in as little as 15 min and can last up to 6 hours2.

Dymadon

COLD AND FLU

Dymadon can be used for the relief of pain and fever associated with cold and flu.

Dymadon

TEETHING

Dymadon for Babies provides relief of pain associated with teething.

Dymadon

IMMUNISATION

Dymadon can be used for the gentle relief of pain and fever associated with immunisation.


ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
1 - Cat Bird Seat, Taste preferences in children analgesics, Quantitative n = 374

(Aspen sponsored) data on file, 2019. 2 - Temple AR, et al. Clin Ther 2013 35:1361-75.

Trademarks are owned by or licensed to the Aspen Group of companies. © 2022 Aspen Group of companies or its licensor. All rights reserved.

Aspen Pharmacare Australia Pty Ltd. 34-36 Chandos St, St Leonards, NSW 2065. ABN 51 096 236 985.

General Information

Dymadon for Kids provides gentle, effective temporary relief from pain and fever for your child.

Dymadon for Kids can be used to provide temporary relief of pain and fever associated with headache, earache, toothache, immunisations and symptoms of cold and flu.

Dymadon for Kids comes in great-tasting orange or strawberry flavour, colour-free oral liquid suspension formulated for children aged between 2 and 12 years.

Suitable For: Temporary relief from pain and fever formulated for children aged between 2-12 years.

Boxed Contents: 1

Size: 200mL

KEY FEATURES

• Dymadon for Kids comes in a great tasting orange or strawberry flavour, making it easier for kids to take. That's why 88% of mums reported their child liked the taste of Dymadon*. *Cat Bird Seat, Taste preferences in children analgesics, Quantitive n = 374 (Aspen sponsored) data on file, 2019.
• Dymadon products contain paracetamol for kids and babies, which can start to reduce fever in just 15 minutes and lasts for 4-6 hours*. *Temple AR, Temple BR, Kuffner EK. Clin Ther. 2013 Sep;35(9):1361-75.e1-45.
• Each pack comes with an easy-dose syringe to help ensure you give your child the correct paracetamol dosage.
• Dymadon is Australian Made, colour free, sugar free and aspirin free.

Warnings

Do not use in children under 1 month. Children: keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor. Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Do not use if cap seal is broken or missing. Tighten cap after use to engage child resistant closure.

While using this product
If an overdose is taken or suspected, ring the poisons information centre (Australia 13 11 26) or go to the hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage.

Contains benzoates, hydroxybenzoates, saccharin and sorbitol (5 g in 14.4 mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

CAUTION

Do not use in children under 1 month. Children: keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor. Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Do not use if cap seal is broken or missing. Tighten cap after use to engage child resistant closure.

While using this product
If an overdose is taken or suspected, ring the poisons information centre (Australia 13 11 26) or go to the hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage.

Contains benzoates, hydroxybenzoates, saccharin and sorbitol (5 g in 14.4 mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

Ingredients

Each mL of oral liquid suspension contains Paracetamol 50mg.

Contains: Each mL of oral liquid suspension contains Paracetamol 50mg.

Directions

Shake bottle before use.
Administer in water or fruit juice if necessary.
Recommended dosages based on 15 mg of paracetamol per kg of body weight. Dose should be given every 4-6 hours as required. Do not give more than 4 doses in 24 hours.

USAGE ADVICE

Shake bottle before use.
Administer in water or fruit juice if necessary.
Recommended dosages based on 15 mg of paracetamol per kg of body weight. Dose should be given every 4-6 hours as required. Do not give more than 4 doses in 24 hours.

STORAGE INSTRUCTIONS

Store below 25°C. Protect from light.
Rated 5 out of 5 by from Perfect for little ones Great pricing point compared to other big brand paracetamols and I find this works actively quicker than other brands too kids love the taste
Date published: 2022-05-07
Rated 5 out of 5 by from Dymadon Easy to use and dont have to fight the kids to take it as has a pleasant taste.
Date published: 2022-02-27
Rated 5 out of 5 by from kids love it Kids love the taste which makes it easier to convince them to take it.
Date published: 2021-10-27
Rated 5 out of 5 by from Perfect My daughter hated Panadol this was a great substitute. It’s an essential
Date published: 2021-10-06
Rated 5 out of 5 by from So much better than Panadol! Never have a problem giving this to my toddler, unlike Panadol, which she gags at.
Date published: 2021-09-24
Rated 5 out of 5 by from The best! My kids are normally a nightmare to give medicine to, but this one tastes like sherbert and they love it! I have no issues giving them paracetamol when they need it now
Date published: 2021-05-05
Rated 5 out of 5 by from Great Alternative If your child wont take panadol, this is the product for you. My child only likes the orange flavor, its a very subtle flavor.
Date published: 2020-04-05
Rated 5 out of 5 by from Yummy My 4 year old loves the taste.
Date published: 2020-02-09
Rated 5 out of 5 by from Works well My children take this really well, they like the flavour and consistency. I wish it had a 10mL syringe instead of 5mL though
Date published: 2019-10-15
Rated 5 out of 5 by from Tastes delicious and easy to give to kids. My kids don't like the raspberry panadol and they will take this. So good to bring a fever down.
Date published: 2019-08-26
Rated 5 out of 5 by from Love it Bought this month ago which my daughters fave one and only meds she take
Date published: 2019-08-24
Rated 5 out of 5 by from Kids like it! Always a win! My kids prefer this over panadol, tastes much better! Very well priced. And now comes with a syringe which is great because you could never reach the bottom of the bottle before!
Date published: 2019-07-21
Rated 5 out of 5 by from Kids will happily take it I've tried a few different brands of paracetamol liquid and this one is usually best value for money, plus a taste my kids will accept. Can't ask for more.
Date published: 2019-07-16
Rated 5 out of 5 by from Great to use I have been using this for four years now with both of my children. Easy to administer as it is pleasant tasting and we have no arguments. Highly recommend trying.
Date published: 2019-06-24
Rated 5 out of 5 by from Great Great tasting. My son takes it easily.
Date published: 2019-03-09
Rated 5 out of 5 by from Good pain relief and fever relief for kids I am happy that I did buy this product for my boy.
Date published: 2018-10-31
Rated 5 out of 5 by from Just as good as panadol Better and cheaper than panadol
Date published: 2018-10-21
Rated 5 out of 5 by from Helps with fever I brought this yesterday and I often do buy it. Very good product and helps with fevers.
Date published: 2018-10-15
Rated 5 out of 5 by from Good pain and fever control I find my children prefer Dymadon to the popular brand of liquid children's paracetamol.
Date published: 2018-07-21
Rated 4 out of 5 by from Would be better with a dosing tool Toddler does not mind the taste, makes it easy to give to children. I was surprised it did not come with a dosing tool, which is very inconvenient. Also I was not advised of this while I was in store.
Date published: 2019-04-09
  • y_2024, m_4, d_17, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.41
  • cp_2, bvpage2n
  • co_hasreviews, tv_23, tr_24
  • loc_en_AU, sid_20256, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...